# SDR ASOA03420

- Difficulty date: September 7, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- System (JASC): 2710 · Aileron Control System
- Part: Control Quadrant
- Part number: 600911777
- Condition: Dirty
- Location: Ailerons
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM DFW-MOB, THE CREW EXPERIENCED THE AILERONS SHOWING SIGNS OF BINDING WHEN INITIATING LEFT TURNS.  WITH SUFFICIENT INPUT THE AILERON POPPED FREE AND THE AIRCRAFT JERKED LEFT.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW, LANDING SAFELY.  MAINTENANCE INSPECTED THE LEFT AND RIGHT AILERON QUADRANTS INCLUDING THE LEFT AND RIGHT AILERON PULLEYS IN THE BRAKE AND POSITION SENSOR UNTI AREA.  THE LEFT AND RIGHT AILERON QUADRANTS WERE FOUND TO BE SOILED AND GRITTY ON BOTH SIDES.  MAINTENANCE CLEANED BOTH THE AILERON QUADRANTS AND PULLEYS IAW SERVICE LETTER NR RJ-SL-27-080.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
